# SDR CALA0400017

- Difficulty date: January 9, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 57,346 hours, 26,167 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 25L CORRODED AFT OF STA 967.  A REPAIR WAS INSTALLED IAW SRM 53-60-03 AND 53-00-03.
